# SDR 2012FA0000721

- Difficulty date: August 12, 2012
- Submitted: October 24, 2012
- Operation: General aviation
- Aircraft: N476DA
- Make and model: Cirrus SR20
- Aircraft serial: 201818
- Aircraft time: 4,818 hours
- Engine: Cont IO360ES
- Engine time: 249 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: BL5005563
- Part serial: D12DA003R
- Condition: Malfunctioned
- Location: Engine
- Part time: 249 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT MAGNETO WOULD NOT FIRE DURING MAGNETO CHECK.  ENGINE QUIT RUNNING WHEN RIGHT MAGNETO SELECTED.
